MathSciNet Relay Station
MathSciNet bibliographic data
MR2106302 (2005h:35150) 35K50 (35B40 35B41 35L70 37L30 80A22)
Grasselli, Maurizio; Pata, Vittorino Asymptotic behavior of a parabolic-hyperbolic system. Commun. Pure Appl. Anal. 3 (2004), no. 4, 849–881.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement